# SDR UALA2013020500711

- Difficulty date: February 4, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,759 hours, 22,960 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part serial: S10224
- Condition: Failed
- Location: R4 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  REPLACED GIRT BAR PROXIMITY SENSORS S10224 AND S10225 IAW WDM 25-66-11 R4 DOOR SLIDE LIGHT CHECKED OK.
